# SDR 2023FA0000432

- Difficulty date: August 18, 2023
- Submitted: August 18, 2023
- Operation: General aviation
- Aircraft: N416BL
- Make and model: Diamon DA 40 NG
- Aircraft serial: 40NC86
- Aircraft time: 2,216 hours
- Engine: Austro E4
- Engine time: 443 hours
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Engine
- Part number: UNKNOWN
- Part serial: E4A06151
- Condition: Mismanufactured
- Location: Engine
- Part time: 443 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, E, R
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ENGINE ROUGHNESS ON TAKEOFF WITH LOAD AND RPM OSCILLATIONS.
